# SDR ASAA2014042807854

- Difficulty date: April 28, 2014
- Submitted: May 22, 2014
- Operation: Air carrier
- Aircraft: N793AS
- Make and model: Boeing 737490
- Aircraft serial: 28888
- Aircraft time: 51,490 hours, 28,957 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 69353521
- Condition: Cracked
- Location: Bs 727
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY STRINGER CLIP BS 727F, S21L IS CRACKED.  ACFT GROUNDED.  R & R STRINGER CLIP IAW SRM 51-40-02-0G-0.
